# SDR 2007FA0000171

- Difficulty date: February 20, 2007
- Submitted: February 21, 2007
- Operation: General aviation
- Aircraft: N467DB
- Make and model: Cessna 340A
- Aircraft serial: 340A0467
- Aircraft time: 5,000 hours
- Engine: Cont IO550*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Part number: 504501033
- Condition: Binding
- Location: Mlg
- Component: Landing Gear, Cessna
- Component part number: 504501032
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF ORIGINAL EQUIPMENT TORQUE TUBE (P/N 5045010-18/19) WITH MFG REPLACEMENT P/N 5045010-32/33 INTERFERENCE BETWEEN THE TORQUE TUBE AND AIRFRAME ATTACHMENT FITTING WAS DISCOVERED.  RIGGING THE MLG TO ACHIEVE A .1250 DROP OFF WAS IMPOSSIBLE DUE TO THE INTERFERENCE BETWEEN THE TORQUE TUBE AND THE ATTACHMENT FITTING. DROP OFF IS ACHIEVED ONCE THE TORQUE TUBE ROTATES FAR ENOUGH OVER CENTER TO ALLOW THE GEAR TO DROP .1250 BACK DOWN FROM ITS MAXIMUM HEIGHT.  MFG TECHNICAL SUPPORT INDICATED THAT THE ORIGINAL TORQUE TUBE (-18/19) HAD A FLAT SPOT BETWEEN THE AFT HINGE ARMS DESIGNED TO CLEAR THE AIRCRAFT STRUCTURE. THIS FLAT SPOT WAS ORIENTED AT A 33 DEGREE OFFSET. THE TORQUE TUBES WERE REDESIGNED IN 197
